# SDR TWRA9792

- Difficulty date: May 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N604FF
- Make and model: Boeing 747121
- Aircraft serial: 19659
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: RPS1B
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

A ZONE EVAC LIGHTS INOP ON ALL SEAT ARM RESTS.  SPIRAL STAIRWAY EVAC LIGHTS.  U/D LAV/CREW DOOR AREA, EXIT SIGNS INOP. REPLACED BATTERY PACK, OPS CHECK OK 33-51-00.  (M)
